应用数学学报(英文版)
HOME | ABOUT JOURNAL | EDITORIAL BOARD | FOR AUTHORS | SUBSCRIPTIONS | ADVERTISEMENT | CONTACT US
 
Acta Mathematicae Applicatae
Sinica, Chinese Series
 
   
   
Adv Search »  
Acta Mathematicae Applicatae Sinica, English Serie  2021, Vol. 37 Issue (2): 380-392    DOI: 10.1007/s10255-021-1018-8
ARTICLES Current Issue| Next Issue| Archive| Adv Search |
Lp Decay Rate for a Nonlinear Convection Diffusion Reaction Equation in Rn
Guo-wei LIU1, Hong-mei XU2, Yuan-mei XIA1
1 School of Mathematical Sciences, Chongqing Normal University, Chongqing 400000, China;
2 Faculty of Science, Hohai University, Nanjing 211100, China

  Copyright 2011 © Editorial Board of Acta Mathematicae Applicatae Sinica
Beijing 100080, P. R. China Tel: 010-82541908, Fax: 010-82541716  Email: amas@amt.ac.cn
京ICP备05002806号-9